# SDR AALA20160314006

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,918 hours, 7,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL, RT AFT OVERWING EXIT WARNING LIGHT ILLUMINATED.  TAKEOFF ABORTED AT APPROX 40 KNOTS.  R & R LOCK & SOLENOID IAW AMM 52-22-41.  OPERATIONAL CHECKED GOOD.  SEE ALSO AALA 20160314007.
